# SDR GTIA2019050403327

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 7,200 hours, 3,223 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPOTS BURNING / SMOKE ODOR IN AFT GALLEY -DEBREIFED FA IN AFT GALLEY THAY REPORTED THE SMOKE SMELL WAS ONLY MOMENTARY AND DISSAPPEARED IN REF TSM 05-50-00. RAN PACKS NO SMELL NOTED . AC GOOD FOR CONTINUED SVC.
